MAUDE Adverse Event Report: COOK INC SPHERE INFLATION DEVICE; KOE DILATOR, URETHRAL

COOK INC SPHERE INFLATION DEVICE; KOE DILATOR, URETHRAL
Catalog Number CID-20-30
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.Product code: ptm.Phone: (b)(6).Postal code: (b)(6).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, prior to an unknown procedure a sphere inflation device was opened when an unknown white substance was found on the handle and the meter.A second device from the same lot was opened and was also found to have the unknown substance on the device.The user then wiped off the second device with gauze and used it in the procedure.No adverse effects occurred due to this occurrence.
 
Additional Manufacturer Narrative
This report is being submitted as a correction.Upon further review, it has been determined that atrion is the labeled manufacturer of the complaint device and is therefore responsible for all regulatory reporting and complaint investigation requirements.The complaint information has been provided to the manufacturer (atrion) and entered in the complaint file by cook inc.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
SPHERE INFLATION DEVICE
Common Device Name
KOE DILATOR, URETHRAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key11476190
Report Number1820334-2021-00928
Device Sequence Number3472028
Product Code KOE
UDI-Device Identifier10827002310275
UDI-Public(01)10827002310275(17)231031(10)96271A003
Combination Product (Y/N)N
PMA/510(K) Number
K953522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue NumberCID-20-30
Device Lot Number96271A003
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/08/2021
Supplement Date Received by Manufacturer05/03/2021
Initial Report FDA Received Date03/12/2021
Supplement Report FDA Received Date05/03/2021
Patient Sequence Number1